Really bad spotting 24/7 because of skipping periods on the pill
When I started my birth control, I was vomiting each time I finished my inactive pills and went back onto the active. After a while, it went away, but it came back after a year. I didn't take any breaks, it's the same exact problem each month. I decided to skip my periods altogether because I'm not sick that way, but I have been spotting for probably over a month now and it's heavy, all the time. I know some spotting is normal, but this seems like too much. Will this eventually go away, or should I just put up with being sick once a month? Any help would be great :)
Happens sometimes when taking your pill that way according to my gynecologist when I started having that issue (except mine was outright bleeding) about a year after she instructed me to take it that way to try to keep my periods light. She had me go back to having a period every month rather than every 3-4 (I'd decide to go off and have my period if I started spotting because it's easier than spotting or bleeding that whole last month.).
Talk with your gynecologist about getting on a pill usually intended for this usage if she didn't tell you to do this and/or consider a different pill that might not cause the nausea each time you start the active pills.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.